# SDR GUUA10220801

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,051 hours, 16,971 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 6505 - MCO/FLL - DURING FLIGHT LANDING GEAR HANDLE LIGHT ILLUMINATES INTERMITTENTLY WITH GEAR UP.  ADJUSTED NUMBER TWO UPLOCK SWITCH.  LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK GOOD.
